# SDR 9JLA2011122800001

- Difficulty date: December 16, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N928WK
- Make and model: Amd FALCON50MYST
- Aircraft serial: 279
- Aircraft time: 4,882 hours, 3,406 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Structure
- Part number: 706202869
- Part serial: 98176920004
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE POST FLIGHT INSPECTION WALK AROUND IT WAS NOTED THAT THE NR 2 ENGINE GREEN SHEET ON THE LT SIDE WAS FOUND CRACKED AND TORN LOOSE FROM ITS ATTACHMENT.  THE DAMAGED GREEN SHEET WAS FOUND VIEWED FROM THE EXHAUST END OF ENGINE.  THE ATTACHMENT POINTS FOR GREEN SHEET WERE FOUND TO BE IN GOOD CONDITION AND TIGHT.  SEVERAL LARGE CRACKS WERE NOTED ALONG THE FORWARD EDGE OF THE ASSY.
